# SDR USAA070069

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 665, LBL 30, MLG WHEEL WELL PRESSURE FLOOR HAS CRACK.  CUT OUT DAMAGED AREA, FAB'D & INSTALLED REPAIR DOUBLER, FILLERS, SHIMS, ANGLE PER TR 53-60-04, DEFECT SIZE:  1 INCH.
